# SDR SWAA2025071792178

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 54,069 hours, 33,899 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY GIRT BAR ATTACHMENT LOOSE.  ADJUSTED GIRT BAR ATTACH BRACKET PER SIP; OPS CK GOOD.
